MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.cjco.2020.09.018

Медицинская библиотека · CJC open · 2020

Liver Injury Associated With Ezetimibe Monotherapy.

Kanagalingam Tharsan, Lazarte Julieta, Wong David K H, Hegele Robert A

Клинический случайСтатьяПеревод в очереди

Аннотация

Statin intolerance, primarily myalgia, is not uncommon in patients treated for elevated low-density lipoprotein cholesterol. Nonstatin drugs, such as ezetimibe, can spare patients from statin exposure, while still reducing low-density lipoprotein cholesterol. Ezetimibe is generally very well tolerated, although gastrointestinal and musculoskeletal symptoms have been occasionally reported. We describe an extremely rare case of an ezetimibe-associated liver injury who required protracted treatment with prednisone and azathioprine. Ezetimibe-associated liver injury should be suspected with development of hepatic abnormalities concurrent with the timing of ezetimibe treatment and in the absence of other possible precipitating factors.

Для цитирования: Kanagalingam Tharsan, Lazarte Julieta, Wong David K H, Hegele Robert A. Liver Injury Associated With Ezetimibe Monotherapy.. CJC open. 2020. DOI: 10.1016/j.cjco.2020.09.018.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.